MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,25.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,25.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2357
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address unstable and needs to convert to hinge.The sales rep do not have the exact date of surgery and entered (b)(6) 2011 instead.The surgeon stated that the part of the ps post on the tc3 poly was broken off.Surgeon knocked femoral component off, leaving the sleeve and stem in the femur.The tibial components also stayed in.No surgical delay.Doi: (b)(6) 2011, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
TC3 RP TIBIAL INSERT S4,25.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10298884
Report Number1818910-2020-16273
Device Sequence Number2912524
Product Code JWH
UDI-Device Identifier10603295242444
UDI-Public10603295242444
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2357
Device Catalogue Number962357
Device Lot NumberEP4E44
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,LEFT; PFC*SIGMA TC3 FEM LEFT SZ4; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S4,25.0; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL STEM 115X20MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight127